# SDR DALA2025073005708

- Difficulty date: July 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 118,507 hours, 17,216 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1200 R1 DOOR SLIDE LIGHT NOT COMING ON. SHOWS ARMED ON FA CONTROL PANEL.   R & R SLIDE ARM LIGHT IAW AMM 52-73.
